# SDR MALA000283

- Difficulty date: April 29, 2000
- Submitted: May 12, 2000
- Operation: Air carrier
- Aircraft: N529XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2363
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Knob
- Part number: 643500300
- Part serial: 08998
- Condition: Failed
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON FINAL APPROACH INTO MEM, HAD TO CYCLE THE GEAR HANDLE 3 TIMES BEFORE THE GEAR WOULD COME DOWN.  AFTER THE GEAR WAS DOWN HAD 3 GEAR INDICATIONS ON THE GROUND, THE RED LIGHT IN THE GEAR HANDLE  ILLUMINATED.  MX REVIEWED FGC MAINT SCREEN NO SQUAT SYSTEM FAULTS NOTED.  PERFORMED RTS ON SQUAT SYSTEM, PASSED TEST.  INSPECTED AND FOUND INTERMITTANT GEAR SELECTOR, INSTALLED GEAR SELECTOR AND PERFORMED CHECK IAW 32-40-14.
